zbMATH — the first resource for mathematics

Asymptotic expansions in renewal theory. (English) Zbl 0211.21801

60K05 Renewal theory
Full Text: Numdam EuDML
[1] C. Stone [1] On moment generating functions and renewal theory . Ann. Math. Stat., vol. 36 (1965), pg. 1298-1301. · Zbl 0135.18903 · doi:10.1214/aoms/1177700003
[2] C. Stone [2] On absolutely continuous components and renewal theory . Ann. Math. Stat., vol. 37 (1966), pg. 271-275. · Zbl 0147.16205 · doi:10.1214/aoms/1177699617
[3] C. Stone [3] On characteristic functions and renewal theory . Trans. Amer. Math. Soc., vol. 120 (1965), pg. 327-342. · Zbl 0133.40504 · doi:10.2307/1994024
[4] B.B. Van Der Genugten [4] The random walk with stochastic sojourn lines . Thesis. Univ. of Groningen (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.